# SDR UIEA2023122701032

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Cap
- Part number: 7275761
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2, PRSOV AIR FILTER CAPS WITH CORROSION 2EA (N/P 727576-1)( ENG RH, THE CAPS OF PRSOV HAS BEEN REPLACED AND INSTALLED IAW AMM B767 36-11-09-402-114-001 REV 140 - 22 AUG 2023, THE CAPS HAS BEEN TIGHTENED TO 70 LB IN, TORQUE WRENCH: 0616601964, NEXT CALIBRATION DATA: 30-MAY-2024 )
